MAUDE Adverse Event Report: NORTECH SYSTEMS INC. REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

NORTECH SYSTEMS INC. REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number G2200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/25/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during pretreatment, with a patient under anesthesia, a code was received to replace the delivery device for the first two devices used.A third and fourth delivery device were tried but both devices were not recognized and no code was received.The procedure was not completed as a result of the device issues.There was no patient harm.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device history record (dhr) confirmed that the devices met all material, assembly and performance specifications.The reported failure to recognize the delivery device issue was confirmed.Analysis of the device revealed a dislodged pin on the p2 connector of the delivery device cable and the cable was replaced.The generator received all required updates as and passed full functional and electrical safety testing.Due to the observed dislodged p2c connector, an evaluation conclusion code of cause traced to component failure was assigned to this investigation.The generator passed all functional testing at the time of release from manufacturing.Therefore, it can be concluded that the broken pin (open electrical circuit) was the most probable cause of this complaint.

Brand Name
REZUM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
NORTECH SYSTEMS INC.
nw 7791
1450
minneapolis MN 55485
MDR Report Key9742211
Report Number2937094-2020-00141
Device Sequence Number2483477
Product Code GEI
UDI-Device Identifier00855357006003
UDI-Public00855357006003
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K180237
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG2200
Device Catalogue NumberG2200
Device Lot Number0000003847
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2020
Initial Date Received by Manufacturer 01/25/2020
Supplement Date Received by Manufacturer05/27/2020
Initial Report FDA Received Date02/21/2020
Supplement Report FDA Received Date06/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;